A member asked:

I started spotting 4 days before my expected cycle ending the day after my cycle i've been taking geritol complete pills what could this be?

A doctor has provided 1 answer
Dr. Trachella Johnson foy answered

Specializes in Family Medicine

It is not unusual for a woman to have some irregularities in her menstrual cycle. This can occur randomly and if certain things are going on. Increased stress & certain medications can cause irregular spotting. Your age would be important to know because as we get older that also can cause irregular cycle. Causes such as fibroids, uterine overgrowth and hyperplasia are common causes to eval.

Answered Sep 21, 2013

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Could geritol cause sleeplessness?

A doctor has provided 1 answer

A member asked:

I'm taking geritol and I'm bleeding. What is this?

A doctor has provided 1 answer

A member asked:

Is it a bad idea for a person in her 20's take geritol?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...